Denise. I'd like to share the following considerations.
1st. The problems with overweight are very individual. Your case proves it since you have none of the "classic" causes leading to putting on weight - you're not an "overeater", you don't eat bread nor have a sweet tooth... Ask your doc to do the tests necessary to establish the reason - thyroid problems, diabetes, metabolic problems or whatever???
2nd. Are you taking those pills for losing weight? If so - please reconsider and find more info on the topic - from what I know I'm strongly opposed to that kind of coping with the problem!
3rd. From what you say it's not clear if the long lasting reflux problem had kind of caused putting on weight or you must now lose weight to make after operational healing easier. I think it's very important to make the picture much clearer - so you can be sure of causes and effects and then formulate a plan to cope.
Wish you good luck!
Never say never
| current weight: 253.0